RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mishustin, Mikhail Borisovitch

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:234
Abstract pages:355
Full texts:133
References:64
Birth date: 11.02.1965
Keywords: deformations of analytic structures; normal forms and matherialization of resonances; real algebraic geometry.
   
Main publications:
  • Okrestnosti rimanovoi sfery v kompleksnykh poverkhnostyakh // Funkts. analiz i ego pril., 1993, 27, vyp. 3, 29–41.
  • Okrestnosti rimanovykh krivykh v kompleksnykh poverkhnostyakh // Funkts. analiz i ego pril., 1995, 29, vyp. 1, 25–40.

http://www.mathnet.ru/eng/person17704
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/263269

Publications in Math-Net.Ru
1995
1. M. B. Mishustin, “Neighborhoods of Riemann Curves in Complex Spaces”, Funktsional. Anal. i Prilozhen., 29:1 (1995),  25–40  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:1 (1995), 20–31  isi
1993
2. M. B. Mishustin, “Neighborhoods of the Riemann Sphere in Complex Surfaces”, Funktsional. Anal. i Prilozhen., 27:3 (1993),  29–41  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:3 (1993), 176–185  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020